# SDR 07FDEA01179

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65241892
- Condition: Cracked
- Location: Horizontal Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB T/E LWR BEAM BESIDE NR 5 RIB FROM I/B HAS CRACK.  REPAIRED LT HORIZONTAL STAB LWR BEAM IAW SRM 55-10-6 FIG 1.  PREPPED AND PAINTED.  REPAIRED AREA IAW AMM 51-20-151-7.
